# SDR SWAA2024101147056

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 42,384 hours, 19,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR (L1) ESCAPE SLIDE NEEDS TO BE RE-PACKED (FALLING OUT) OF CONTAINER<[01] REPOSITIONED SMALL FLAP BEHIND GIRT BAR PER M.M. 25-66-01. RE-PACK OF SLIDE NOT NECESSARY.
